# SDR CA101103007

- Difficulty date: November 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 14,798 hours
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF THE PILOT HEARD SEVERAL LOUD POPS FOLLOWED BY A VIBRATION AND HIGH TOT.  THE AIRCRAFT WAS LANDED AND THE ENGINE WAS SHUT DOWN.  INITIAL BORE SCOPE INSPECTION HAS REVEALED APPARENT DAMAGE TO THE NUMBER ONE TURBINE BLADES.
